Evidence map›Paper›PMID 22345886›Full record

ArticleIndian journal of pharmacology2012

Ceftriaxone-induced acute reversible encephalopathy in a patient with enteric fever.

Neetu Sharma, Sandeep Batish, Anita Gupta

Open access · greenAbstract read
In one paragraph

Article in Indian journal of pharmacology, 2012. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 8 papers, 1 of them a synthesis that pooled it.

0numbers the graph read from it
0cells of the map it votes in
8citing papers in PubMed, 1 pooled it
–field-weighted citation impact, top 94% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

8 citing papers in PubMed, 1 synthesis or guideline pooled it, 13 citations in OpenAlex.

  1. Pooled it
  2. Article
  3. Article
  4. Article
  5. Serious Neurological Adverse Events of Ceftriaxone.Antibiotics (Basel, Switzerland) · 2021
    Article
  6. Article
  7. Article
  8. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors at 2 institutions in 1 country.

Neetu SharmaDepartment of Pharmacology, Government Medical College, Patiala, Punjab, India.
Sandeep Batish
Anita Gupta
Government Medical College · INGovernment of Haryana · IN

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Ceftriaxone is a commonly used, third-generation cephalosporin. Encephalopathy is a rare side effect of third- and fourth-generation cephalosporins. Renal failure and previous disease of the central nervous system predispose to this neurotoxicity. We describe a case of acute transient encephalopathy in a patient treated with ceftriaxone for enteric fever infection. Early detection of this complication is relevant given that stopping the drug usually reverts the neurological syndrome.

Indexed as

Adverse drug reactionceftriaxoneencephalopathyneurotoxicity

Identifiers

PMID22345886
PMCPMC3271518
OpenAlexW1975643073

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC-SA
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.